# SDR QXEA2014120200971

- Difficulty date: November 19, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 27,461 hours, 28,209 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER WING L/E 511AL HAS CRACK ON THE CLOSING RIB TOP LEG OTBD SIDE.  REMOVED CRACKED REPAIR ANGLE REF SRM 51-42-05, STEP 4E AND SRM 51-40-15-02-01, STEP 6M.  INSTALLED NEW REPAIR ANGLE REF SRM 57-40-00, TEMP REV 57-025.  INSPECTED AREA WITH 10X MAGNIFICATION, REF SRM 57-40-00, STEP 7.A(2) H-J, NO DAMAGE NOTED. FABRICATED REPAIR ANGLE IAW SRM 57-40-00 STEP 7.3, A-D,  FROM .050 20204T3, PO:TX-1908 AND TRM REF 57-40-00 STEP 7 A-C FROM .032 2024-T3, PO:T-20092.
